English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60861/93527 (65%)
造访人次 : 1507393      在线人数 : 8
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41388


    题名: Invertibility of irreducible matrices
    作者: 譚必信;Tam, Bit-shun;Yang, Shangjun;Zhang, Xiaodong,
    贡献者: 淡江大學數學學系
    日期: 1997-07
    上传时间: 2010-01-28 07:27:15 (UTC+8)
    出版者: Elsevier
    摘要: We obtain new sufficient conditions for invertibility of an irreducible complex matrix. Remarks are also given on eigenvalues (and the associated eigenvectors) that lie on the boundary of various spectrum inclusion regions of an irreducible matrix. Our results extend, strengthen, or clarify the recent work of Brualdi, Brualdi and Mellendorff, Farid, Solov'ev, and Zhang and Gu.
    關聯: Linear Algebra and Its Applications 259(1-3), pp.39-70
    DOI: 10.1016/S0024-3795(96)00241-8
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML160检视/开启
    Invertibility of irreducible matrices.pdf1993KbAdobe PDF1检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈